×

zbMATH — the first resource for mathematics

Sur les fonctions différentiables et les ensembles analytiques. (French) Zbl 0113.06302

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] BOURBAKI (Nicolas) . - Algèbre commutative , chap. 1-2, 3-4. Hermann, Paris, 1961 (Act. scient. et ind., 1290 - 1293 ; Éléments de Mathématique , 27-28).
[2] BRUHAT (F.) et CARTAN (H.) . - Sur la structure des sous-ensembles analytiques réels , C. R. Acad. Sc., t. 244, 1957 , p. 988-990. MR 19,125f | Zbl 0081.17201 · Zbl 0081.17201
[3] CARTAN (Henri) . - Fonctions analytiques de plusieurs variables complexes , Séminaire Cartan, t. 4, 1951 - 1952 ; Variétés analytiques complexes et fonctions automorphes , Séminaire Cartan, t. 6, 1953 - 1954 ; Familles d’espaces complexes et fondements de la géométrie analytique , Séminaire Cartan, t. 13, 1960 - 1961 .
[4] CARTAN (Henri) . - Variétés analytiques réelles et variétés analytiques complexes , Bull. Soc. math. France, t. 85, 1957 , p. 77-99. Numdam | MR 20 #1339 | Zbl 0083.30502 · Zbl 0083.30502 · numdam:BSMF_1957__85__77_0 · eudml:86931
[5] ŁOJASIEWICZ (Stanislaw) . - Sur le problème de la division , Studia Math., t. 18, 1959 , p. 87-136. Article | MR 21 #5893 | Zbl 0115.10203 · Zbl 0115.10203 · minidml.mathdoc.fr
[6] MALGRANGE (Bernard) . - Division des distributions , I-IV, Séminaire Schwartz, t. 4, 1959 - 1960 , nos 21-25. Numdam · Zbl 0122.34901 · numdam:SLS_1959-1960__4__A21_0
[7] NAGATA (Masayoshi) . - A general theory of algebraic geometry over Dedekind domains , I, Amer. J. Math., t. 78, 1956 , p. 78-116. MR 18,600e | Zbl 0089.26403 · Zbl 0089.26403 · doi:10.2307/2372486
[8] SAMUEL (P.) et ZARISKI (O.) . - Commutative algebra , I-II. Princeton, Van Nostrand Comp., 1958 - 1960 (The University Series in higher Mathematics). · Zbl 0121.27901
[9] SAMUEL (Pierre) . - Algèbre locale et ensembles analytiques , Séminaire Lelong, Analyse, t. 1, 1957 - 1958 , n^\circ 2 (multigraphié). Numdam · Zbl 0053.01901 · numdam:SL_1957-1958__1__A2_0
[10] SERRE (Jean-Pierre) . - Géométrie algébrique et géométrie analytique , Ann. Inst. Fourier, Grenoble, t. 6, 1955 - 1956 , p. 1-42. Numdam | MR 18,511a | Zbl 0075.30401 · Zbl 0075.30401 · doi:10.5802/aif.59 · numdam:AIF_1956__6__1_0 · eudml:73726
[11] ZARISKI (Oscar) . - Sur la normalité analytique des variétés normales , Ann. Inst. Fourier, Grenoble, t. 2, 1950 , p. 161-163. Numdam | MR 13,579a | Zbl 0044.26601 · Zbl 0044.26601 · doi:10.5802/aif.27 · numdam:AIF_1950__2__161_0 · eudml:73682
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.